# SDR DALA2024021101845

- Difficulty date: February 9, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 21,425 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3005, DURING BRIDGE CHECK MSP, A TAIL STAND CONTACTED THE AIRCRAFT RESULTING IN GROUND DAMAGE TO THE AIRCRAFT. THIS ERA COVERS AREAS DAMAGE CONSISTS OF A DENTS TO THE FUSELAGE SKIN. SHEARED FASTENERS BETWEEN STR 34 AND FWD END FITTING REQUIRE REMOVAL. REPLACED SHEARED FASTENERS REF A321 SRM 51-42-00 AND 615438-14. (LP 0194494)
